# SDR UIEA2021100102156

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,509 hours, 14,095 cycles
- System (JASC): 3443 · Doppler System
- Part: Display
- Condition: Sticking
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR STICKING @ 10 O'CLOCK POSITION. PERFORMED TS PER FIM 34-43- FT 805. OPS CHECK GOOD. )
